# SDR AWXA960191

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 334-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3710 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND AIRSTAIR CUTOUT IS DAMAGED  BS 334 - BS 344, SL 198.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PIECES IAW SRM 53-00-01.  (X)
